Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 17, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 17, 2011, 4:40 AM CST. It took effect at Feb 17, 2011, 12:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2011, 4:40 AM CST (10:40 UTC)
- In effect from
- Feb 17, 2011, 12:00 PM CST
- Expired
- Feb 18, 2011, 4:19 AM CST
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
079 WHUS73 KGRB 171040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 440 AM CST THU FEB 17 2011 ...DENSE FOG EXPECTED TO AFFECT THE COASTAL WATERS THIS MORNING... ...INCREASING WAVES ANTICIPATED THIS AFTERNOON AND EVENING... .WARM AND MOIST AIR MOVING OVER THE COOLER WATERS OF LAKE MICHIGAN WILL CAUSE DENSE FOG TO PERSIST THROUGH AT LEAST MIDDAY TODAY...AND PERHAPS WELL INTO THIS EVENING. MODERATE SOUTH TO SOUTHWEST WILL CAUSE WAVES TO BUILD TO 4 TO 6 FEET LATER TODAY INTO TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT...CAUSING WINDS TO VEER WEST AND GUST TO GALE FORCE BY FRIDAY MORNING. LMZ541-171845- /O.CON.KGRB.MF.Y.0001.000000T0000Z-110217T1800Z/ /O.NEW.KGRB.SC.Y.0017.110217T1800Z-110218T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 440 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST FRIDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH AT LEAST MIDDAY...AND PERHAPS INTO THIS EVENING. * SOUTH WINDS 15 TO 25 KTS WILL VEER WEST TONIGHT. GALE FORCE GUSTS ARE EXPECTED ON FRIDAY...SO A GALE WARNING WILL LIKELY NEED TO BE ISSUED THEN. * WAVES WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-171845- /O.CON.KGRB.MF.Y.0001.000000T0000Z-110217T1800Z/ /O.NEW.KGRB.SC.Y.0017.110217T1800Z-110218T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 440 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST FRIDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH AT LEAST MIDDAY...AND PERHAPS INTO THIS EVENING. * SOUTH WINDS 15 TO 25 KTS WILL VEER WEST TONIGHT. GALE FORCE GUSTS ARE EXPECTED ON FRIDAY...SO A GALE WARNING WILL LIKELY NEED TO BE ISSUED THEN. * WAVES WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-171800- /O.CON.KGRB.MF.Y.0001.000000T0000Z-110217T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 440 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH AT LEAST MIDDAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. ANYONE VENTURING OUT ON THE FROZEN BAY SHOULD USE CAUTION. && $$ LMZ521-171800- /O.CON.KGRB.MF.Y.0001.000000T0000Z-110217T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 440 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH AT LEAST MIDDAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
6 follow-up statements
020 WHUS73 KGRB 171227 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 627 AM CST THU FEB 17 2011 ...DENSE FOG EXPECTED TO AFFECT THE COASTAL WATERS THIS MORNING... ...INCREASING WAVES ANTICIPATED THIS AFTERNOON AND EVENING... .WARM AND MOIST AIR MOVING OVER THE COOLER WATERS OF LAKE MICHIGAN WILL CAUSE DENSE FOG TO PERSIST THROUGH AT LEAST MIDDAY TODAY...AND PERHAPS WELL INTO THIS EVENING. MODERATE SOUTH TO SOUTHWEST WILL CAUSE WAVES TO BUILD TO 4 TO 6 FEET LATER TODAY INTO TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT... CAUSING WINDS TO VEER WEST AND GUST TO GALE FORCE BY FRIDAY MORNING. LMZ541>543-172030- /O.CON.KGRB.MF.Y.0001.000000T0000Z-110217T1800Z/ /O.CON.KGRB.SC.Y.0017.110217T1800Z-110218T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 627 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST FRIDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST FRIDAY. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH AT LEAST MIDDAY...AND PERHAPS INTO THIS EVENING. * SOUTH WINDS 15 TO 25 KTS WILL VEER WEST TONIGHT. GALE FORCE GUSTS ARE EXPECTED ON FRIDAY...SO A GALE WARNING WILL LIKELY NEED TO BE ISSUED THEN. * WAVES WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-171800- /O.CON.KGRB.MF.Y.0001.000000T0000Z-110217T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 627 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH AT LEAST MIDDAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
710 WHUS73 KGRB 171618 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1018 AM CST THU FEB 17 2011 ...DENSE FOG EXPECTED TO AFFECT THE COASTAL WATERS THIS MORNING... ...INCREASING WAVES ANTICIPATED THIS AFTERNOON AND EVENING... .WARM AND MOIST AIR MOVING OVER THE COOLER WATERS OF LAKE MICHIGAN WILL CAUSE DENSE FOG TO PERSIST THROUGH AT LEAST MIDDAY TODAY...AND PERHAPS WELL INTO THIS EVENING. MODERATE SOUTH TO SOUTHWEST WILL CAUSE WAVES TO BUILD TO 4 TO 6 FEET LATER TODAY INTO TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT... CAUSING WINDS TO VEER WEST AND GUST TO GALE FORCE BY FRIDAY MORNING. LMZ541>543-180030- /O.CON.KGRB.MF.Y.0001.000000T0000Z-110217T1800Z/ /O.CON.KGRB.SC.Y.0017.110217T1800Z-110218T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1018 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH AT LEAST MIDDAY...AND PERHAPS INTO THIS EVENING. * SOUTH WINDS 15 TO 25 KTS WILL VEER WEST TONIGHT. GALE FORCE GUSTS ARE EXPECTED ON FRIDAY...SO A GALE WARNING WILL LIKELY NEED TO BE ISSUED THEN. * WAVES WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-171800- /O.CON.KGRB.MF.Y.0001.000000T0000Z-110217T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1018 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH AT LEAST MIDDAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
592 WHUS73 KGRB 171757 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1157 AM CST THU FEB 17 2011 ...DENSE FOG EXPECTED TO AFFECT THE COASTAL WATERS THIS MORNING... ...INCREASING WAVES ANTICIPATED THIS AFTERNOON AND EVENING... .WARM AND MOIST AIR MOVING OVER THE COOLER WATERS OF LAKE MICHIGAN WILL CAUSE DENSE FOG TO PERSIST THROUGH AT LEAST MID-AFTERNOON...WITH AREAS OF FOG CONTINUING INTO THIS EVENING. MODERATE SOUTH TO SOUTHWEST WILL CAUSE WAVES TO BUILD TO 4 TO 6 FEET LATER THIS AFTERNOON INTO TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT...CAUSING WINDS TO VEER WEST AND GUST TO GALE FORCE BY FRIDAY MORNING. LMZ541>543-180200- /O.EXT.KGRB.MF.Y.0001.000000T0000Z-110217T2100Z/ /O.CON.KGRB.SC.Y.0017.110217T1800Z-110218T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1157 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH MID- AFTERNOON...WITH AREAS OF FOG CONTINUING INTO THE EVENING. * SOUTH WINDS 15 TO 25 KTS WILL VEER WEST TONIGHT. GALE FORCE GUSTS ARE EXPECTED ON FRIDAY...SO A GALE WARNING WILL LIKELY NEED TO BE ISSUED THEN. * WAVES WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-172100- /O.EXT.KGRB.MF.Y.0001.000000T0000Z-110217T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1157 AM CST THU FEB 17 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * VISIBILITIES WILL BE REDUCED TO UNDER ONE MILE THROUGH MID- AFTERNOON...WITH AREAS OF FOG CONTINUING INTO THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
755 WHUS73 KGRB 172202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 PM CST THU FEB 17 2011 ...INCREASING WINDS AND WAVES ANTICIPATED TONIGHT AND FRIDAY... . A COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT...CAUSING STRONG SOUTHWEST WINDS TO VEER WEST...AND GUST BEYOND GALE FORCE ON FRIDAY MORNING. LMZ541>543-180615- /O.CON.KGRB.SC.Y.0017.000000T0000Z-110218T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 402 PM CST THU FEB 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * VISIBILITIES WILL IMPROVE DISPITE AREAS OF FOG CONTINUING INTO THE EVENING. * SOUTH WINDS 15 TO 25 KTS WILL VEER WEST AND INCREASE LATER TONIGHT. GALE FORCE WINDS ARE THEN EXPECTED ON FRIDAY...SO A GALE WARNING WILL LIKELY BE ISSUED BY THEN. * WAVES WILL BE AT 4 TO 7 FEET...THEN SUBSIDE BACK TO 3 TO 6 FEET AS THE WINDS TURN TO THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
812 WHUS73 KGRB 180320 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CST THU FEB 17 2011 ...STRONG WINDS AND HIGH WAVES ANTICIPATED THROUGH FRIDAY... . A COLD FRONT WILL PUSH THROUGH THE AREA OVERNIGHT...CAUSING STRONG SOUTHWEST WINDS TO VEER WEST...AND INCREASE BEYOND GALE FORCE ON FRIDAY MORNING. LMZ541>543-181130- /O.CON.KGRB.SC.Y.0017.000000T0000Z-110218T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 920 PM CST THU FEB 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WEST WINDS TO 30 KNOTS CAN BE EXPECTED OVERNIGHT...WITH GALE FORCE WINDS POSSIBLE ON FRIDAY...SO A GALE WARNING COULD POSSIBLY BE ISSUED BY THEN. * WAVES WILL SUBSIDE BACK TO 3 TO 6 FEET AS THE WINDS TURN MORE TO THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
385 WHUS73 KGRB 181019 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 419 AM CST FRI FEB 18 2011 ...STRONG WEST TO NORTHWEST WINDS AND HIGH WAVES ANTICIPATED THROUGH SATURDAY MORNING... .STRONG LOW PRESSURE OVER ONTARIO WILL PRODUCE WEST TO NORTHWEST GALES ACROSS THE REGION TODAY INTO TONIGHT. GUSTS TO 40 TO 45 KNOTS ARE ANTICIPATED. THE WINDS ARE EXPECTED TO DECREASE LATE TONIGHT INTO EARLY SATURDAY MORNING. LMZ541>543-181830- /O.UPG.KGRB.SC.Y.0017.000000T0000Z-110218T1200Z/ /O.NEW.KGRB.GL.W.0005.110218T1019Z-110219T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 419 AM CST FRI FEB 18 2011 ...GALE WARNING IN EFFECT UNTIL 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WEST WINDS 25 TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 TO 45 KNOTS WILL VEER NORTHWEST TONIGHT...THEN DIMINISH EARLY SATURDAY MORNING. * WAVES WILL BE 1 TO 3 FEET CLOSE TO SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER. AREAS ADJACENT TO DEATHS DOOR MAY SEE HIGHER WAVES TONIGHT...AFTER WINDS TURN NORTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WIND GUSTS GREATER THAN 35 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 4:07 AM CST, 33 minutes earlier.
Area forecast discussion, Feb 17, 4:07 AM CST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CST THU FEB 17 2011 .SHORT TERM...TODAY THROUGH FRIDAY...MAIN FCST CONCERNS ARE FOG HEADLINES TODAY...WINDS LATE TONIGHT INTO FRIDAY...AND TEMP AND PCPN TRENDS THROUGHOUT THE PERIOD. STG SOUTH FLOW AND A 40 KT LLJ WAS PULLING GULF MOISTURE INTO WI EARLY THIS MORNING...RESULTING IN WIDESPREAD FOG AND STRATUS. ALTHOUGH DENSE FOG WAS NOT COVERING THE ENTIRE CWA...VSBYS WERE AT OR BLO 1/4SM ACROSS MUCH OF THE SW HALF. SCT SHOWERS MOVED THROUGH EC WI EARLIER...ON THE NOSE OF THE LLJ...AND ASSOCIATED WITH A POCKET OF MID-LEVEL INSTABILITY. SOME ISOLD LTG STRIKES WERE EVEN NOTED OVER CNTRL LK MICHIGAN...AIDED BY A S/W TROF. AS GULF MOISTURE CONTINUES TO FLOW OVER OUR MELTING SNOW PACK TODAY...EXPECT FOG...STRATUS...DRIZZLE AND PATCHY LIGHT RAIN TO PERSIST. KEPT THE DENSE FOG ADVISORY IN EFFECT UNTIL NOON...BUT THE DAY SHIFT WILL NEED TO MONITOR...AS IT MAY NEED TO BE EXTENDED INTO THE AFTERNOON OR EARLY EVG IN SOME AREAS. WITH TEMPERATURES IN THE 40S AND LOWER 50S ALREADY SEEN UPSTREAM THIS MORNING... EXPECT A GRADUAL RISE IN TEMPS DURING THE DAY...MAINLY DUE TO ADVECTION. USED A BLEND OF THE PREVIOUS FCST AND THE ECMWFBC... WHICH HAS BEEN A TOP PERFORMER FOR MAX TEMPS OF LATE. EXPECT MOST OF THE CWA TO HAVE HIGH TEMPS IN THE 45 TO 50 RANGE. LOW PRESSURE OVER THE NORTHERN PLAINS WILL LIFT INTO SW ONTARIO AND DEEPEN THIS EVG...CAUSING A STG COLD FRONT TO SWEEP ACROSS WI. AS THIS HAPPENS...AN INFLUX OF MUCH DRIER AIR WILL BRING AN END TO THE DRIZZLE AND FOG. WINDS WILL INCREASE DURING THE LATE EVG AND OVERNIGHT...WITH GUSTS TO 30 TO 35 MPH ANTICIPATED. PARTIAL CLEARING IS EXPECTED...ESPECIALLY AS STG SUBSIDENCE DEVELOPS...AND DOWNSLOPING WEST FLOW INCREASES OVER NE WI. USED A BLEND OF MET/MAV GUIDANCE FOR MIN TEMPS. ON FRIDAY...MIXING THROUGH 900-850 MB...VERY STG DOWNWARD VERTICAL MOTION...AND INCREASING LLVL LAPSE RATES SUPPORT WIND GUSTS TO AROUND 40 MPH OVER MOST OF THE CWA. THERE IS A SMALL CHC OF WRAP-AROUND SNOW SHOWERS OVER NC WI. TEMPS WILL BE COOLER...MAINLY IN THE UPPER 20S AND 30S. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY MAIN CONCERN FOR FRIDAY NIGHT WILL BE DIMINISHING WINDS. WINDS SHOULD START OUT FRIDAY EVENING IN THE 15 TO 25 MPH RANGE FROM THE WEST AND SHOULD DIMINISH TO 5 TO 10 MPH ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN AND 10 TO 15 MPH ACROSS NORTHEAST WISCONSIN. HIGH PRESSURE WILL BRING A MOSTLY SUNNY SKY TO START THE DAY...BUT CLOUDS WILL BE ON THE INCREASE DURING THE AFTERNOON AHEAD OF NEXT COLD FRONT. THIS IS WHERE SIGNIFICANTLY ISSUES DEVELOP SATURDAY NIGHT INTO THE MONDAY PERIOD. MODEL RUNS YESTERDAY WERE INDICATING MAIN SYSTEM WOULD AFFECT THE AREA LATE SUNDAY NIGHT INTO MONDAY EVENING. THIS IS NOT THE CASE TONIGHT. LATEST MODEL TRENDS SUGGEST COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY NIGHT...BRINGING A CHANCE OF LIGHT SNOW TO THE AREA. FOR SUNDAY INTO SUNDAY NIGHT...00Z MODEL RUNS TONIGHT ARE NOW INDICATING DECENT CHANCE OF SNOW WITH WAVE MOVING ALONG THE FRONT SUNDAY INTO SUNDAY NIGHT. ALSO MAY NEED TO WATCH FOR THE POSSIBILITY OF RAIN BEING MIXED IN OVER THE FAR SOUTH. THIS IS CONSIDERABLY DIFFERENT THAN THE 12Z FEB 16TH SOLUTIONS AND 00Z FEB 16TH MODEL RUNS. HAVE ADDED A CHANCE OF LIGHT SNOW SATURDAY NIGHT WITH FRONT COMING ACROSS...AND INCREASED CHANCES FOR SNOW SUNDAY AND SUNDAY NIGHT BASED ON MODEL RUN TONIGHT. IF THE 00Z MODEL RUNS ARE CORRECT...MONDAY WILL BE DRY ACROSS MUCH OF THE AREA. THE ONLY EXCEPTION WOULD BE ALONG THE MICHIGAN SHORELINE WHERE DECENT LAKE EFFECT EVENT IS POSSIBLE MONDAY AFTERNOON INTO MONDAY NIGHT. SINCE THERE HAVE BEEN MANY CHANGES OVER THE LAST 24 HOURS...WILL CONTINUE A SMALL CHANCE OF LIGHT SNOW ACROSS MUCH OF THE REGION TO ACCOUNT FOR MODELS CHANGING OVER THE NEXT SEVERAL DAYS. HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN TUESDAY INTO WEDNESDAY MORNING. NEXT COLD FRONT WILL APPROACH FROM THE WEST LATE IN THE DAY AND WOULD BRING ANOTHER CHANCE FOR LIGHT SNOW. BEST CHANCE FOR LIGHT SNOW WITH THIS FEATURE WOULD BE WEDNESDAY NIGHT. TEMPERATURES NEXT WEEK WILL BE VERY DEPENDENT IF WE GET A FRESH SNOW COVER FROM SUNDAY INTO MONDAY...WHICH WOULD CAUSE TEMPERATURES AT NIGHT TO GET CONSIDERABLY COOLER ON A CLEAR AND CALM NIGHT. DID NOT STRAY TOO FAR FROM GUIDANCE NEXT WEEK UNTIL THE DETAILS CAN BE WORKED OUT. && .AVIATION...WIDESPREAD LIFR/VLIFR CONDITIONS IN FOG AND LOW STRATUS WILL CONTINUE TODAY...AND POSSIBLY INTO EARLY TONIGHT. A COLD FRONT WILL SWEEP ACROSS THE AREA THIS EVENING...WITH DRIER AIR BRINGING AN END TO THE FOG AND DRIZZLE...AND EVENTUALLY LEADING TO PARTIAL CLEARING IN C/NE/EC WI AS THE NIGHT WEARS ON. GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT...AND MAY GUST AS HIGH AS 35 KTS ON FRIDAY. && .MARINE...SEVERAL HEADLINES WERE CONSIDERED THROUGH FRIDAY. A MARINE FOG ADVISORY WAS ALREADY IN EFFECT...SO LEFT THAT ALONE. WITH PERSISTENT MODERATE SOUTH WINDS IN PLACE TODAY INTO EARLY TONIGHT...EXPECT WAVES TO BUILD TO ABOVE SCA CRITERIA. ISSUED A SMALL CRAFT ADVISORY FROM 18Z TODAY THROUGH 12Z FRIDAY. A GALE WARNING WILL EVENTUALLY NEED TO BE ISSUED FOR FRIDAY... AS GUSTS EXCEEDING 35 KTS APPEAR LIKELY IN THE WAKE OF THE STRONG FRONTAL PASSAGE. && .GRB WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR WIZ005-010>013- 018>022-030-031-035>040-045-048>050-073-074. && KIECKBUSCH/ECKBERG
Hazardous weather outlook, Feb 16, 2:56 PM CST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 256 PM CST WED FEB 16 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 256 PM CST WED FEB 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT DENSE FOG WITH VISIBILITIES REDUCED TO ONE-QUARTER MILE OR LESS IS EXPECTED TO DEVELOP LATER THIS EVENING AND CONTINUE THROUGH THURSDAY MORNING FOR ALL OF NORTHEAST WISCONSIN. THE DENSE FOG WILL NOT ONLY CREATE DANGEROUS DRIVING CONDITIONS...BUT ALSO LIKELY CAUSE THE DELAY OR CANCELLATION OF FLIGHTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY LOCALLY DENSE FOG IS POSSIBLE AT TIMES THROUGH THURSDAY EVENING AS INCREASINGLY MOIST AIR MASS PUSHES OVER THE REMAINING SNOW PACK. STRONG WEST WINDS WITH GUSTS OVER 40 MPH ARE EXPECTED FRIDAY AS A STORM SYSTEM MOVES NORTH OF LAKE SUPERIOR. ANOTHER STORM SYSTEM COULD BRING LIGHT SNOW TO THE AREA EARLY NEXT WEEK. IT IS TOO EARLY TO MAKE A MEANINGFUL ESTIMATE OF SNOWFALL AMOUNTS...BUT ANYONE WITH TRAVEL PLANS EARLY NEXT WEEK SHOULD MONITOR LATER FORECASTS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-172100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 256 PM CST WED FEB 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE FOG WITH VISIBILITIES REDUCED TO ONE-QUARTER MILE OR LESS IS EXPECTED TO DEVELOP LATER THIS EVENING AND CONTINUE THROUGH THURSDAY MORNING FOR THE COASTAL WATERS OF NORTHEAST WISCONSIN. INEXPERIENCED MARINERS SHOULD AVOID GOING OUT IN THESE CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY AREAS OF FOG COULD REDUCE VISIBILITIES BELOW ONE MILE INTO THURSDAY EVENING. WEST GALES ARE POSSIBLE LATE THURSDAY NIGHT AND FRIDAY AS AN INTENSE STORM SYSTEM TRACKS NORTH OF LAKE SUPERIOR. AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:08 PM CST | Wind Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 39 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.